MathSciNet Relay Station
MathSciNet bibliographic data
MR1456703 60E15 (62E10)
Oleszkiewicz, Krzysztof On certain characterization of normal distribution. Statist. Probab. Lett. 33 (1997), no. 3, 277–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement